Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
145 Doctors are Online

Burning sensation in penis, dry exima. Advised cantharis, marc, barberries equifilm. Help?

I am 51years old male. From a few years ago it started light burning sensation in my penis. It cured having homoeopathic medicine.I have been also suffering with dry Exima for 25 years. I eat 200 Barberies Equifilm. But about 21 days ago I have been suffering from serious burning sensation in the upper part of my penis. I eat Cantharis and Marc sol 200 but failed to recover. My vdrl is reactive and the rate of pus cells is 40=50 ph. Please advice me a medicine and treatment so that my burning sensation is cured immediately and I can free from the disease. Nazu Ahmed.
Asked On : Tue, 15 Oct 2013
Answers:  1 Views:  21
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
Sep 2013
Hello,
Thanks for the query to H.C.M. Forum.
If I were your treating doctor for this vdrl positive with 40-50 pus cells , I would come up with these measures , these includes.
1 Since vdrl is reactive so diagnosis is already assessed . Now for treatment point of view.
Your main complaint is severe burning sensation in the penis i.e. urethra as we know the cause . 40-50 pus cells are reason for this burning sensation. Get in urine culture and sensitivity test and take treatment from PHYSICIAN .
2 In this type of condition I prescribe Benzathine penicillin 24 lac unit twice in a month after sensitivity test.
3 Also take plenty of alkalizes and fluid for dilution of urine.
In my opinion consult a physician and take peniciliin as above mentioned .
Good luck. Dr. HET
Answered: Tue, 15 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor